Dipolarizations in Semisimple Lie Algebras and Homogeneous Parakaehler Manifolds
Journal of Lie theory, Tome 9 (1999) no. 1, pp. 215-232
Cet article a éte moissonné depuis la source Heldermann Verlag
@article{JLT_1999_9_1_a8,
author = {Z. Hou and S. Deng and S. Kaneyuki and K. Nishiyama},
title = {Dipolarizations in {Semisimple} {Lie} {Algebras} and {Homogeneous} {Parakaehler} {Manifolds}},
journal = {Journal of Lie theory},
pages = {215--232},
year = {1999},
volume = {9},
number = {1},
url = {http://geodesic.mathdoc.fr/item/JLT_1999_9_1_a8/}
}
TY - JOUR AU - Z. Hou AU - S. Deng AU - S. Kaneyuki AU - K. Nishiyama TI - Dipolarizations in Semisimple Lie Algebras and Homogeneous Parakaehler Manifolds JO - Journal of Lie theory PY - 1999 SP - 215 EP - 232 VL - 9 IS - 1 UR - http://geodesic.mathdoc.fr/item/JLT_1999_9_1_a8/ ID - JLT_1999_9_1_a8 ER -
Z. Hou; S. Deng; S. Kaneyuki; K. Nishiyama. Dipolarizations in Semisimple Lie Algebras and Homogeneous Parakaehler Manifolds. Journal of Lie theory, Tome 9 (1999) no. 1, pp. 215-232. http://geodesic.mathdoc.fr/item/JLT_1999_9_1_a8/